Detail publikace
On stability intervals of Euler methods for a delay differential equation
HRABALOVÁ, J.
Český název
On stability intervals of Euler methods for a delay differential equation
Anglický název
On stability intervals of Euler methods for a delay differential equation
Typ
článek v časopise - ostatní, Jost
Jazyk
en
Originální abstrakt
The paper discusses the asymptotic stability regions of Euler discretizations for a linear delay differential equation y'(t) = a y(t-\tau). We compare our results with the asymptotic stability domain for the underlying delay differential equation.
Český abstrakt
The paper discusses the asymptotic stability regions of Euler discretizations for a linear delay differential equation y'(t) = a y(t-\tau). We compare our results with the asymptotic stability domain for the underlying delay differential equation.
Anglický abstrakt
The paper discusses the asymptotic stability regions of Euler discretizations for a linear delay differential equation y'(t) = a y(t-\tau). We compare our results with the asymptotic stability domain for the underlying delay differential equation.
Klíčová slova česky
delay differential equation, Euler methods, asymptotic stability
Klíčová slova anglicky
delay differential equation, Euler methods, asymptotic stability
Rok RIV
2013
Vydáno
05.02.2013
Místo
Bratislava
ISSN
1337-6365
Ročník
5
Číslo
2
Strany od–do
77–84
Počet stran
8
BIBTEX
@article{BUT76042,
author="Jana {Dražková},
title="On stability intervals of Euler methods for a delay differential equation",
year="2013",
volume="5",
number="2",
month="February",
pages="77--84",
address="Bratislava",
issn="1337-6365"
}